# SDR AALA20140812001

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 41,500 hours, 20,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT OVERHEAT INDICATION & LT PACK SHUTDOWN IN CLIMB OUT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  FOUND LEAK BETWEEN LT AIR CYCLE MACHINE & HEAT EXCHANGER.  TIGHTENED HEAT EXCHANGER CLAMP.  SYS GND CHECKED NORMAL OPERATION CLOSED.
